MathSciNet Relay Station
MathSciNet bibliographic data
MR2301530 11D85 (11H06 52C07)
Fukshansky, Lenny; Robins, Sinai Frobenius problem and the covering radius of a lattice. Discrete Comput. Geom. 37 (2007), no. 3, 471–483.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement